MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH
Model Number F10246-1620P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device problem was found from review of the dhr.The devices in ert-8l10 were produced as per established manufacturing procedures.All process specifications were met.Further attempts will be made to obtain additional information.
 
Event or Problem Description
A patient presented with pain and discomfort after laparoscopic repair of a hernia.Upon reoperation, the surgeon found the device unincorporated and he removed the device.

Brand Name
OVITEX REINFORCED BIOSCAFFOLD
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
MDR Report Key9685137
Report Number3007321028-2020-00003
Device Sequence Number3654994
Product Code FTM
UDI-Device Identifier09421904065048
UDI-Public09421904065048
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberF10246-1620P
Device Catalogue NumberF10244-1620P
Device Lot NumberERT-8L10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date02/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;